# SDR TIMR74

- Difficulty date: July 9, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 146200231
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF STABILIZER DISBONDED ON LOWER SIDE AND A CRACK FORMED JUST OFF THE END CAP AND COMPOSITE JOINT.  (CONTROL NR 74)
